Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
A determination of the blowup solutions to the focusing, quintic NLS with mass equal to the mass of the soliton

Benjamin Dodson

Vol. 17 (2024), No. 5, 1693–1760
Abstract

We prove the only blowup solutions to the focusing, quintic nonlinear Schrödinger equation with mass equal to the mass of the soliton are rescaled solitons or the pseudoconformal transformation of those solitons.

Keywords
nonlinear Schrödinger, soliton, focusing
Mathematical Subject Classification
Primary: 35Q55
Milestones
Received: 17 January 2022
Accepted: 23 September 2022
Published: 20 June 2024
Authors
Benjamin Dodson
Department of Mathematics
Johns Hopkins University
404 Krieger Hall
3400 N Charles Street
Baltimore, MD 21218
United States

Open Access made possible by participating institutions via Subscribe to Open.